# SDR SWAA022095

- Difficulty date: September 9, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 49,235 hours, 42,415 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 6547991
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT HORIZONTAL STABILIZER UPPER RIB CHORD CRACKED (2 EA) AT STA 166.30 AND STA 193.9.  REPAIRED UPPER RIBS PER SRM.
